# SDR SIMA200113111

- Difficulty date: May 10, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: NAS739E111
- Condition: Corroded
- Location: Gear Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV MAINTENANCE, FOUND THE RIGHT MAIN LANDING GEAR INBOARD CONNECTING LINK AFT BUSHING IS CORRODED.  REMOVED AND REPLACED BUSHING IAW SAAB AMM 57-40-05.  (M)
